# SDR AALA200800998

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD SEAT 12H MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD SEAT 12H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
